How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: OB GYN
Satisfied Customers: 44671
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now

I recently have been suffering from thrush And have been

This answer was rated:

Hello
JA: Hello. How can I help?
Customer: I recently have been suffering from thrush And have been using the pessary From canesten
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I had sex on Sunday with my partner I then took a pessary But notice green discharge Does that mean the pessary is working
JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health?
Customer: I have been to sexual health clinics been given thrush treatment
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I also gave a tablet to my parner before intercourse But its come back

Any odor?

any itching?

Customer: replied 19 days ago.
there's an odor
Customer: replied 19 days ago.
Not itchy
Customer: replied 19 days ago.
I can see the pessary
Customer: replied 19 days ago.
In the discharge
Customer: replied 19 days ago.
This seems to be happening alot after sex. I have tried everything

What type of odor you have?

Customer: replied 19 days ago.
Its just a strong smell I've been wearing a panty liner

You likely have bacterial vaginosis--overgrowth of odor producing bacteria in the vagina.

This is due to the change in vaginal pH.

Please avoid douching.

Please avoid alcohol, smoking.

Please avoid sexual intercourse during the course of treatment.

You should take a probiotic ( Culturelle Women's Health Balance) daily to balance your vaginal pH and prevent future infection.

You can try over the counter Boric acid 600 mg vaginal suppository daily for 7 days.

You can start with boric acid and probiotic as they do not need prescription.

If no improvement after a week, you will need the prescription antibiotic metronidazole from your doctor after an exam.

Customer: replied 19 days ago.
Hi even if i have taken the pessary

yes

Customer: replied 19 days ago.
Ok ill get some boric acid and probiotics

sounds good

Dr Basu and other OB GYN Specialists are ready to help you